# SDR UIEA2019072004795

- Difficulty date: July 19, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,362 hours, 23,008 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 32896961
- Part serial: 3346
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS RIGHT PACK TEMP, RIGHT PACK OFF. ACCOMPLISHED QRH PROCEDURES. ( PERFORMED PACK CONTROL SYSTEM BITE TEST IAW FIM 21-51-00, NO FAULTS NOTED, PACK OPS CHECK NORMAL.  LP 823381 - M5: RIGHT PACK FAILED ON GROUND. TRANSFERRED TO MDDR 115034 AS PER DDG 21-51-03, CAT "C". PACK TEMP CONTROL AUTO MODE INOP.       LP 823385 - M9: PREFORMED PACK TEMP CONTROLLER BITE TEST, FOUND LOW LIMIT VALVE FAULTY. REMOVED AND REPLACED LOW LIMIT VALVE, OPS AND LEAK CHECK GOOD. ALL WORK DONE PER AMM 21-51-14 AND 21-51-11. THIS CLEARS DMI 115034.     NOTE: ACCOMPLISHED DURING A-CHECK (MIA), REF NRC 00011. )
